# SDR ASAA2020123033777

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N837VA
- Make and model: Airbus A320-214
- Aircraft serial: 4558
- Aircraft time: 33,462 hours, 10,564 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D575706500500
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALK AROUND FOUND DENT ON LT INBOARD FLAP LOWER.  GROUNDED-YES.  RESOLVED ON W/O: 376466 TASKCARD: N/R-00004.  ACCOMPLISHED A MAJOR REPAIR TO THE LT INBOARD FLAP LOWER SKIN, IAW A320 SRM 57-52-00-300-093.  NO REINSPECT REQUIRED.  NOTIFIED DARWIN; CLEARED IN TRAX.
